# SDR ABXA9600587

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: BLFR5112T2
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR DOOR ROD ASSEMBLY BEARING WORN.  REPLACED BEARING IAW DC-9 OVERHAUL MANUAL 32-10-6.
